# SDR USAA2013070900025

- Difficulty date: July 1, 2013
- Submitted: July 9, 2013
- Operation: Air carrier
- Aircraft: N182UW
- Make and model: Airbus A321-211
- Aircraft serial: 1536
- Aircraft time: 41,967 hours, 15,321 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Trunnion
- Part number: D5757316200400
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DROP-IN -WHILE ACCOMPLISHING J/C 26T50057067 ON LT TRUNNION STEP 2C NEW DAMAGE WAS FOUND ON LT TRUNNION & IS CONFIRMED AS BEING IN ONE OF THE SHADED AREAS SHOWN ON FIG 1 SHEETS 1, 2 & 3 PRE-REWORK DEPTH IS 42MM.  REPLACED TRUNNION ASSY & RIG CHECK LT INBD FLAP IAW AMM 27-54-61-000-003A & CMM 57-52-23-400-818-A01.
